| Catalog Number |
MZ5310 |
| Medical Device Problem Codes |
Leak/Splash (1354); Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B.3.The date of event is unknown; bd awareness date used.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero pressure rated extension set had connection issues.The following information was provided by the initial reporter: mz5310 - rounded on all 5 units in hv hospital at rex and spoke with all nurses on floors.After speaking with about 35 nurses, each one shared that it is occurring frequently that patients with new ivs or existing ones are having leaking at the hub of the iv at least once if not more per shift.After having to take of dressing the spin collar is male luer of the extension set is completely off or the spin collar is extremely loose.6hv has reported several where the spin collar is all the way down on the extension tubing past the retention bumps.